advertisement
Question
Posted by: slick | 2004/11/10

period

Hi doc

I am on yasmine pil, and I got my period about 2 months last, by last week I got my period but for only 1 day then it was gone again.
What could be wrong?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Periods are often much lighter on the Pill. As long as you are not pregnant, there is no need for concern.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement